Title

Characterizations of Marshall-Olkin Discrete Reduced Modified Weibull Distribution

Document Type

Article

Language

eng

Publication Date

2019

Publisher

Science Publishing Group

Source Publication

International Journal of Statistical Distributions and Applications

Source ISSN

2472-3487

Original Item ID

DOI: 10.11648/j.ijsd.20190501.11

Abstract

Characterizing a distribution is an important problem in applied sciences, where an investigator is vitally interested to know if their model follows the right distribution. To this end, the investigator relies on conditions under which their model would follow specifically chosen distribution. Certain characterizations of the Marshall-Olkin discrete reduced modified Weibull distribution are presented to complete, in some way, their work.

Comments

Published version. International Journal of Statistical Distributions and Applications, Vol. 5, No. 1 (2019). DOI.

Creative Commons License

Creative Commons Attribution 4.0 International License
This work is licensed under a Creative Commons Attribution 4.0 International License.

hamedani_13619acc.docx (564 kB)
ADA Accessible Version

Share

COinS